# SDR 2WAA201807060001

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug MD 83
- Aircraft serial: 53251
- Aircraft time: 71,840 hours, 31,122 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 25,000 FT NOTICED RT ENGINE OIL/FUEL TEMP HIGH PERFORMED QRH AND SHUT DOWN RT ENGINE RETURNED TO KBRO SINGLE ENGINE LANDING.
